Comparable Products

Acetaminophen Liquid 500MG 8oz compares to Tylenol Liquid - Bottle of 1

Item
173 0048
This item is out of stock
$6.34
110 Guarantee

Price Guarantee

Shop AllegroMedical.com with confidence and know you're getting a great deal! However, if you find a lower price (including shipping) on another website, we'll match it. Just call or email us, either before you've made your purchase or within 7 days after your purchase. Some restrictions apply. Read our Best Price Guarantee for complete details.

1-800-861-3211 or Contact Us online.

This product is temporarily unavailable.
Acetaminophen Liquid 500MG 8oz compares to Tylenol Liquid
  • Acetaminophen Liquid
  • Extra Strength
  • Cherry flavor
  • Adult liquid
  • Aspirin free
  • Alcohol free
  • Pain reliever/fever reducer
  • Compare to the active ingredient of Extra Strength Tylenol® Liquid
  • Not made with natural rubber latex
  • Tylenol is a registered trademark of McNeil Consumer Healthcare, a Division of McNeil PPC, Inc

Acetaminophen Liquid 500MG 8oz
Compares to Tylenol® Liquid


Acetaminophen Liquid 500MG 8oz is a Non-Asprin (Acetaminophen) Pain Reliever 500MG.

  • Acetaminophen Liquid
  • Extra Strength
  • Cherry flavor
  • Adult liquid
  • Aspirin free
  • Alcohol free
  • Pain reliever/fever reducer
  • Compare to the active ingredient of Extra Strength Tylenol® Liquid
  • Not made with natural rubber latex
  • Tylenol is a registered trademark of McNeil Consumer Healthcare, a Division of McNeil PPC, Inc
More Information
Brand Name McKesson
Manufacturer Number 57896020208
Write Your Own Review
Loading...

Sort By: 

Ask Question

All questions will be displayed after moderation.

No questions yet. Be the first to ask the question!
Close